EconPapers    
Economics at your fingertips  
 

Computation of the Beveridge-Nelson decomposition in the case of cointegrated systems with I(0) variables

Arielle Beyaert () and Alfonso J. Quesada Medina

Economics Letters, 2001, vol. 72, issue 3, 283-289

Date: 2001
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-1765(01)00455-4
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:72:y:2001:i:3:p:283-289

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Nithya Sathishkumar ().

 
Page updated 2021-04-11
Handle: RePEc:eee:ecolet:v:72:y:2001:i:3:p:283-289